# SDR AALA201903185001

- Difficulty date: March 14, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 18,817 hours, 3,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHT WAS DAMAGED NEAR THE LAVATORY DOOR.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
